butlbtl/apap/caff

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bam2007
New Member


Date Joined Mar 2007
Total Posts : 10
   Posted 3/20/2007 10:44 PM (GMT -6)   
Hi there, I have had a bad case of migraine since the end of Oct. last year.  I tried numerous medicines and have not been succesful. I was just given butlbtl- and seem to be worse.  I have been constipated and have had stomach problems for two days now.  Can this be happening from the new med?  I will be calling my doc tomorrow morning.  trying to find out some info on this med.  I found this site.  If there is anyone that might be able to answer my ? I will glady appreciate it.  Thank you.
 

sandiLa
Regular Member


Date Joined Mar 2007
Total Posts : 47
   Posted 3/23/2007 12:53 AM (GMT -6)   
I've taken this in the past when my headaches first started and before they were diagnosed as migraines.  This is Butalbital which if I'm not mistaken is a form of Phenbarbital, Acetaminophen, and Caffeine.  When I looked up the side effects it did say it may cause constipation, diarrhea, epigastric distress, heartburn, nausea and vomitting.  I hope your Dr. can give you something to help you out better.
 
Sandy

ttwarrior1
Regular Member


Date Joined Sep 2006
Total Posts : 261
   Posted 3/23/2007 12:45 PM (GMT -6)   
i took it and it did nothing for me, don't think i had those side effects though, headache just stayed the same

Bam2007
New Member


Date Joined Mar 2007
Total Posts : 10
   Posted 3/23/2007 1:45 PM (GMT -6)   
Thanks for your response,sandiLa and ttwarrior1. I saw my reg doc this morning and he said to stop th butblband was given tylenol3 and some that I could not understann for nausea. Meds-I'm tired of them!!!
I was also reffered to a specialist to see If I'm alergic to certain foods. For now he said to cut out the process foods and do skim milk and no cheesses etc. I'm going crazy trying to find out what to eat. I'm writting all this so if anyone has the same synptoms they can be carefull in thier diets. Once again THANKS!!!

-BAM2007
Bam2007


dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 3/24/2007 4:58 AM (GMT -6)   
Since both fioracet and fiorinaol (sp?) are both narcotic they definitly may cause constipation
Dx with Crohn's 1987, symptoms as early as 1984.
Temporary iliostomy February 19 2007
Ovarian cysts dx 1994, migraines dx 1996, allergies (including food allergies) , oral allergy syndrome (sligtly different than true food allergies), Astham dx 1984, Gall Bladder removed 1999, Inguenal hernia Sx 1987
 
Protonix 40 mg, Nuerontin, oxycontin, dilauded, Folic acid 1 mg, Vitamin b12 1000 mcg, vitamin b6 100mg, Diflucan 100mg, vitamin A, Multivitamin, Elavil 100 mg, Zanaflex 4 mg, asmanex, singulair, foltix, probiotics
As needed: Albuterol inhaler, relpax, nebulizer (albuterol ), have an Epi-pen but hope I never have to use one.


Jana042
New Member


Date Joined Mar 2007
Total Posts : 10
   Posted 3/25/2007 2:28 PM (GMT -6)   
Hi, I just wanted to point out that fioricet and fiorinal are not narcotics until codeine is added to them, and that is a separate drug. They both contain a barbiturate (butalbital), acetaminiophen or aspirin, and caffeine. You can get fioricet, fioricet w/codeine, fiorinal, or fiorinal w/codeine. As pointed out, constipation is a side effect. I hope things work out for you, Bam2007.

KRAZYKAT
New Member


Date Joined Mar 2007
Total Posts : 12
   Posted 3/30/2007 9:44 PM (GMT -6)   
Hi, I am new to this site but I have so much to say I don't know where to begin. I have had migraines for many years, but been taking trying different meds for about eight years....for the really bad migraine the butab/apap/caf and vicadin and imitrex yes ALL together to bed you go.
But I can honestly say that after awhile and a few to many daily headaches I became numb and could still function on all three. Today I am on Topamax for a trial and it's helping sort of, that's another story. But as for the but/apap/caf it does work driink LOTS of water and sleep on a reg routine and you will usually see a difference they say. But I am a yo-yo, cause my schedule is very hard to keep consist.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 6:48 PM (GMT -6)
There are a total of 2,886,331 posts in 316,704 threads.
View Active Threads


Who's Online
This forum has 157796 registered members. Please welcome our newest member, Rjfdgkde.
958 Guest(s), 19 Registered Member(s) are currently online.  Details
bhorvat, notsosicklygirl, 0311, Dahlias, countess18, Purrrsiankitty, Michael_T, pasayten, ArtAngel, Iyace, The Dude Abides, Dr Gearhead, Gutsycal, mareish, Labradorite, Stewvlle12, straydog, NeedUChelp, mcloud


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer